# SDR CALA2017062601980

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 92,658 hours, 26,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR UPPER EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-07-022-020, AND 33-51-07-862-054.  OPS CHECKED GOOD IAW AMM 33-51-07-862-036.
